International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 134 | Views: 215

Research Paper | Mathematics | Iraq | Volume 7 Issue 1, January 2018

Daftardar-Jafari Method for Solving the Damped Generalized Regularized Long-Wave Equation

Sinan H. Abd Almjeed [3] | Ghassan H. Radhi

Abstract: In this work, the Daftardar-Jafari method has been submitted to deal with the approximated solutions for the nonlinear damped generalized regularized long-wave (DGRLW) equation with some given variable coefficient. by using this iterative technique we have got rid of any additional assumptions in order to get the solution of the nonlinear DGRLW equation where this solution has been evaluated in a series form with several computable components. Three numerical examples have been tested to show the easy-applicable scheme for the method where the third example has been solved by using the modified Daftardar-Jafari method in order to deal with an inhomogeneous case for the DGRLW equation. Also, our approximate solutions have been numerically reported and figured with the exact solution.

Keywords: Damped generalized regularized long wave equation, Daftardar-Jafari method, Modified Daftardar-Jafari method, approximate solution, numerical simulation

Edition: Volume 7 Issue 1, January 2018,

Pages: 1863 - 1867

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait